Journal of Symbolic Logic

Review: Alan Rose, Many-Valued Logical Machines

Robert McNaughton

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 27, Issue 2 (1962), 250.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734486

JSTOR
links.jstor.org

Citation

McNaughton, Robert. Review: Alan Rose, Many-Valued Logical Machines. J. Symbolic Logic 27 (1962), no. 2, 250. https://projecteuclid.org/euclid.jsl/1183734486


Export citation